Bulletin of the American Mathematical Society

Cohomology and weight systems for nilpotent Lie algebras

G. Leger and E. Luks

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 80, Number 1 (1974), 77-80.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183535294

Mathematical Reviews number (MathSciNet)
MR0335608

Zentralblatt MATH identifier
0354.18020

Subjects
Primary: 18H25 17B30: Solvable, nilpotent (super)algebras
Secondary: 05C99: None of the above, but in this section

Citation

Leger, G.; Luks, E. Cohomology and weight systems for nilpotent Lie algebras. Bull. Amer. Math. Soc. 80 (1974), no. 1, 77--80. http://projecteuclid.org/euclid.bams/1183535294.


Export citation

References

  • 1. G. Hochschild and J.-P. Serre, Cohomology of Lie algebras, Ann. of Math. (2) 57 (1953), 591-603. MR 14, 943.
  • 2. B. Kostant, Lie algebra cohomology and generalized Schubert cells, Ann. of Math. (2) 77 (1963), 72-144. MR 26 #266.
  • 3. G. Leger and E. Luks, Cohomology theorems for Borel-like solvable Lie algebras in arbitrary characteristic, Canad. J. Math. 24 (1972), 1019-1026.
  • 4. A. Nijenhuis and R. Richardson, Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1-29. MR 33 #4190.
  • 5. O. Ore, Theory of graphs, Amer. Math. Soc. Colloq. Publ., vol. 38, Amer. Math. Soc. Providence, R. I., 1962. MR 27 #740.